Couldn't find what you looking for?

TRY OUR SEARCH!

Hi! Thank you for anyone taking your time to read this..

I'm 17 years old & my boyfriend and I have been together for a year. We've only had sex 3 times, and this last time that we did (April 5th) he ejaculated in me. We didn't use a condom, and he didn't pull out because I was on the pill. But I had only been on it for not even a full month and missed a couple pills, but doubled up the next day..

I know it may be too early to tell, but i've been having some pregnancy symptoms. Or atleast I think i am.

I'm very crabby, and emotional, I get weird cravings and every time I eat, I feel llike there is a big balloon in my stomach, i'm always bloated, tired, my breast are sore. I have headaches, I get reall hot as if im running a fever, but i'm not. I get nauseous at certain times of the day and I can never get comfortable at night...

I haven't started my period. My last day was April 4th. But i've been spotting for a few weeks now.

i'm just curious if anyone can help. Please.

I'm still a little nervous to take a pregnancy test and I think its still too early.

Loading...

Hi Crazy Girl,

Don't mind reading it or replying to it if it helps you out.  I'll try at least...

So your period was April 4th and you had sex on April 5th?  Chances from that are very low but we will go on further to investigate your chances.  So far so good!

Unprotected sex as I am sure you are aware always carries a risk of pregnancy occurring especially when the ejaculation is into your vagina - that is a sure way to get pregnant.  Your only saving grace right now is that you were not fertile on the 5th as you JUST finished your period and you would fertile in about 5 or so days after.  Saying that, sperm can live up to 5 days in the cervix so again that INCREASES your chances of conceiving.

You started the birth control pills - good for you, a step in the right direction.  Not on for a full month?  Usually OK as it takes a full week for the pills to become effective.  Missed some pills?  That's bad, you need to take them regularly.  A double dose?  Puts a lot of hormones into your system at one time which can mimic pregnancy symptoms.  Again good, as it could be your body playing tricks on you and you are not pregnant after all.

Those pregnancy symptoms you say you are having also sound like PMS symptoms.  Which as you age your body increases with those symptoms as your body is producing more hormones.  You've been spotting for a few weeks?  Implantation bleeding usually only lasts a couple of days at most with no red blood or very little and no cramping.

It's probably at about the right time to test and I would just to relieve my mind and get some peace as stress can also mimic pregnancy symptoms - I know, lucky females right?  Remember with testing, to use your first urine of the day (wake up pee) as it has the highest concentration of the HCG pregnancy hormone, if you are pregnant.

Hope this helps and answers some of your questions - have a great day!

Reply

Loading...

I don't know if that was my actual ending point of my period or not though.

I had been spotting since the week before Easter due to me starting the pills and my body getting use to them. The spotting got heavier. So i thought it was my period. But then went back to being light and then went back to being light again. & that's when we had the intercourse, I was saying April 4th, cause that was a day that i had stopped spotting for a little while. But it started back up the next day.

Reply

Loading...


If you have been spotting this much chances of pregnancy are VERY low. You may need a doctors appointment to get to the symptom of the bleeding and why you are so much.

It will be hard to pinpoint what's going on without you doing the pregnancy test.

Good luck.
Reply

Loading...

Alright, thank you for your time and help(:

Reply

Loading...


No problem at all, that's why the website is here for questions to be answered! Just hopefully I helped some.
Reply

Loading...